`a`
Communications on Pure and Applied Analysis (CPAA)
 

Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge
Pages: 1669 - 1683, Issue 4, July 2014

doi:10.3934/cpaa.2014.13.1669      Abstract        References        Full text (447.3K)           Related Articles

Magdalena Czubak - Department of Mathematical Sciences, Binghamton University (SUNY), Binghamton, NY 13902-6000, United States (email)
Nina Pikula - Department of Mathematics, University of California, San Diego (UCSD), La Jolla, CA 92093-0112, United States (email)

1 Magdalena Czubak, Local wellposedness for the $2+1$-dimensional monopole equation, Anal. PDE, 3 (2010), 151-174.       
2 Piero D'Ancona, Damiano Foschi, and Sigmund Selberg, Product estimates for wave-Sobolev spaces in $2+1$ and $1+1$ dimensions, In Nonlinear partial differential equations and hyperbolic wave phenomena, volume 526 of Contemp. Math., pages 125-150. Amer. Math. Soc., Providence, RI, 2010.       
3 Viktor Grigoryan and Andrea R. Nahmod, Almost critical well-posedness for nonlinear wave equation with $Q_{\mu\nu}$ null forms in 2D, arXiv:1307.6194.
4 Markus Keel, Tristan Roy, and Terence Tao, Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm, Discrete Contin. Dyn. Syst., 30 (2011), 573-621.       
5 Sergiu Klainerman and Matei Machedon, Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math., 46 (1993), 1221-1268.       
6 Sergiu Klainerman and Matei Machedon, On the Maxwell-Klein-Gordon equation with finite energy, Duke Math. J., 74 (1994), 19-44.       
7 Sergiu Klainerman, Long time behaviour of solutions to nonlinear wave equations, In Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983), pages 1209-1215, Warsaw, 1984. PWN.       
8 Sergiu Klainerman and Matei Machedon, Estimates for null forms and the spaces $H_{s,\delta}$, Internat. Math. Res. Notices, 17 (1996), 853-865.       
9 Sergiu Klainerman and Sigmund Selberg, Bilinear estimates and applications to nonlinear wave equations, Commun. Contemp. Math., 4 (2002), 223-295,       
10 Sergiu Klainerman and Daniel Tataru, On the optimal local regularity for Yang-Mills equations in $R^{4+1}$, J. Amer. Math. Soc., 12 (1999), 93-116.       
11 Matei Machedon and Jacob Sterbenz, Almost optimal local well-posedness for the $(3+1)$-dimensional Maxwell-Klein-Gordon equations, J. Amer. Math. Soc., 17 (2004), 297-359.       
12 Vincent Moncrief, Global existence of Maxwell-Klein-Gordon fields in $(2+1)$-dimensional spacetime, J. Math. Phys., 21 (1980), 2291-2296.       
13 Hartmut Pecher, Low regularity local well-posedness for the Maxwell-Klein-Gordon equations in Lorenz gauge, arXiv:1308.1598.
14 Martin Schwarz, Jr, Global solutions of Maxwell-Higgs on Minkowski space, J. Math. Anal. Appl., 229 (1999), 426-440.       
15 Sigmund Selberg, Multilinear Spacetime Estimates and Applications to Local Existence Theory for Nonlinear Wave Equations, Ph.D. Thesis, Princeton University, 1999.       
16 Sigmund Selberg, Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in $1+4$ dimensions, Comm. Partial Differential Equations, 27 (2002), 1183-1227.       
17 Sigmund Selberg, On an estimate for the wave equation and applications to nonlinear problems, Differential Integral Equations, 15 (2002), 213-236.       
18 Yi Zhou, Local existence with minimal regularity for nonlinear wave equations, Amer. J. Math., 119 (1997), 671-703.       

Go to top